# SDR UPS03841438

- Difficulty date: October 2, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B003501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 AFT RT SEAT TRACK CORRODED AT STA 1680 I/B LOWER SIDE BLENDED SEAT TRACK TO 100 PERCENT MAT LOSS AND FOUND OUT OF LIMITS IAW DC8 53-2-0 FIG 1F.  DRILLED, LOCATED NEW SEAT TRACK IAW DC8 SRM 51-1-24 AND 5 3-2-3.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED NEW SEAT TRACK AND SPLICE IAW DC8 SRM 51-3-0 AND 53-2-3.  REINSTALLED FLOOR PNL F216 AND ADJACENT PLANKS IAW DC8 SRM 51-3-0.
